# SDR JJBA20211017053

- Difficulty date: October 17, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 37,375 hours, 24,752 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF4 LH SIDE, CRACK FOUND IN FR59 AROUND FLOOR. ON LH CENTER FUSE 4, SPLICE AT FR59 AND STR 13L REMOVED FOR ACCESS. ON LH CENTER FUSE 4, SPLICE AT FR 59 REPAIRED AND ALTERNATE MATERIAL FOR FABRICATION OF FR59 SECTION AND SPLICE REPAIR. SPLICE ON FR59 AND STR 13L REINSTALLED.
